# SDR SWAA2020010626065

- Difficulty date: January 6, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR BEAM UPPER SURFACE AT B.S. 986.5; R.B.L. 30 - 45; W.L. 208.1. / COMPLIED WITH EA 1-A53-8241; REV.3; DATE: 1/23/2019.
